MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP LUER LOCK ACCESS DEVICE

MEDLINE INDUSTRIES LP LUER LOCK ACCESS DEVICE
Model Number ACSD
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch was received in a paper format via mail from the fda and delivered to an unattended mailbox due to covid-19 workplace policy restrictions.Upon discovery the report was investigated per procedure and the mail receiving process has been modified.User facility medwatch number: (b)(4).It was reported that the nurse noticed leaking from the utilized lumen and upon examination found the protruding blue piece from the luer lock access device lodged in the microclave of the patients picc lumen.No additional details are available related to the customer reported issue.The facility stated all available information was provided in the initial medwatch and is unable or unwilling to provide further incident details to the manufacturer.The sample is not available to be returned for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the nurse noticed leaking from the utilized lumen and upon examination found the protruding blue piece from the luer lock access device lodged in the microclave of the patients picc lumen.

Brand Name
LUER LOCK ACCESS DEVICE
Common Device Name
LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key14712201
Report Number1417592-2022-00081
Device Sequence Number19428061
Product Code FMI
UDI-Device Identifier10193489006070
UDI-Public10193489006070
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACSD
Device Catalogue NumberACSDH
Device Lot Number210414
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Initial Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale
Patient Weight90 KG